# SDR SWAA115719

- Difficulty date: August 7, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 80,053 hours, 73,109 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK FOUND LT FWD GALLEY EMERGENCY FLASHLIGHT BROKEN.  REMOVED AND REPLACED FLASHLIGHT IAW MM.
